# SDR GLBA20090313B

- Difficulty date: March 13, 2009
- Submitted: March 14, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 26,464 hours, 32,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 INCH SCRATCH AND ASSOCIATED DENT BELOW THE CARGO DOOR ON THE FUSELAGE.
